Journal of Spectral Theory


Full-Text PDF (169 KB) | Metadata | Table of Contents | JST summary
Volume 4, Issue 2, 2014, pp. 415–430
DOI: 10.4171/JST/75

Published online: 2014-07-13

Krein's trace theorem revisited

Denis Potapov[1], Fedor Sukochev[2] and Dmitriy Zanin[3]

(1) University of New South Wales, Sydney, Australia
(2) University of New South Wales, Sydney, Australia
(3) University of New South Wales, Sydney, Australia

We supply the new proof of Krein's Trace Theorem which does not use complex analysis. Our proof holds for $\sigma$-finite von Neumann algebras $\mathcal M$ of type II and unbounded perturbations from the predual of $\mathcal M$.

Keywords: Krein spectral shift function, semifinite von Neumann algebras

Potapov Denis, Sukochev Fedor, Zanin Dmitriy: Krein's trace theorem revisited. J. Spectr. Theory 4 (2014), 415-430. doi: 10.4171/JST/75